MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC. IMRIS HFD100 SKULL CLAMP ASSEMBLY

IMRIS - DEERFIELD IMAGING, INC. IMRIS HFD100 SKULL CLAMP ASSEMBLY
Model Number HFD100 - ORT100/200/300
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process and further details are being sought from the user regarding this report.Imris is attempting to arrange return of the hfd100 device subject of this report for further analysis; travel to the customer site is currently restricted due to covid.
 
Event or Problem Description
A customer reported that the female and male skull clamp components of their hfd100 device appear to exhibit slight movement in relation to each other after being fixed with the locking mechanism.The customer also reported this movement could impact their litt cases.No adverse patient consequences or procedural outcomes have been reported in connection with this information.Further information and access to the specific hfd100 device and components is being sought from the customer to investigate the concern.
 
Additional Manufacturer Narrative
The male and female skull clamp halves, which are components of the hfd100 head fixation device, were returned to the manufacturer and investigated.No device deficiencies related to excess movement play between the skull clamp halves were found during investigation.The unit was free from damage or defects and exhibited no missing hardware or ratcheting teeth where they connect.The base locking knob which locks the two clamp halves together was functionally tested and met requirements.Once pinning load is applied the two halves lock together to form a rigid connection and the user complaint likely stemmed from assembly steps without load applied.Overall the returned device met specification and no patient or procedural impact was reported by the end user.During evaluation, the head of one of six screws on the rocker arm locking knob was observed to be missing.This incidental finding did not impact rocker arm function and is unrelated to the complaint issue of movement between the skull clamp halves.Device serial number was confirmed and included in this followup report.

Brand Name
IMRIS HFD100 SKULL CLAMP ASSEMBLY
Common Device Name
SKULL CLAMP
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer (Section G)
IMRIS - DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
paul campbell
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key14402887
Report Number3010326005-2022-00006
Device Sequence Number5451436
Product Code HBL
UDI-Device Identifier00857534006608
UDI-Public(01)00857534006608
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHFD100 - ORT100/200/300
Device Catalogue Number119695-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Supplement Date Received by Manufacturer04/13/2022
Initial Report FDA Received Date05/14/2022
Supplement Report FDA Received Date03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown